Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 183, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2006, 5:20 AM CDT for Green County, Lafayette County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2006, 5:20 AM CDT (10:20 UTC)
- Expired
- Aug 25, 2006, 5:51 AM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Green County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 251020 SVRMKX WIC045-065-251100- /O.NEW.KMKX.SV.W.0183.060825T1020Z-060825T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 AM CDT FRI AUG 25 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREEN COUNTY IN SOUTH CENTRAL WISCONSIN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 600 AM CDT * AT 519 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 10 MILES SOUTH OF DARLINGTON...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ARGYLE BY 540 AM CDT... MONROE AND NEW GLARUS BY 600 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4280 9013 4251 9021 4250 8937 4281 8938 $$ HENTZ
3 follow-up statements
000 WWUS53 KMKX 251031 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 531 AM CDT FRI AUG 25 2006 WIC045-065-251100- /O.CON.KMKX.SV.W.0183.000000T0000Z-060825T1100Z/ GREEN WI-LAFAYETTE WI- 531 AM CDT FRI AUG 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR LAFAYETTE AND GREEN COUNTIES... AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR GRATIOT...OR ABOUT 11 MILES SOUTH OF DARLINGTON...MOVING EAST AT 30 MPH. THE STRONGEST STORMS WERE NEAR THE ILLINOIS BORDER. * THE SEVERE THUNDERSTORM WILL BE NEAR... SOMERS BY 540 AM CDT... SOUTH WAYNE...WOODFORD AND ARGYLE BY 545 AM CDT... BROWNTOWN AND JORDON CENTER BY 555 AM CDT... MONROE BY 600 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4279 9007 4251 9016 4250 8937 4281 8938 $$ HENTZ
000 WWUS53 KMKX 251047 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 546 AM CDT FRI AUG 25 2006 WIC045-065-251100- /O.CON.KMKX.SV.W.0183.000000T0000Z-060825T1100Z/ GREEN WI-LAFAYETTE WI- 546 AM CDT FRI AUG 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR LAFAYETTE AND GREEN COUNTIES... AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR SOUTH WAYNE...OR ABOUT 15 MILES WEST OF MONROE...MOVING EAST AT 30 MPH. THE STRONGEST STORMS WERE ALONG THE ILLINOIS BORDER. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROWNTOWN AND JORDON CENTER BY 555 AM CDT... MONROE BY 600 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4278 9005 4251 9003 4250 8937 4281 8938 $$ HENTZ
000 WWUS53 KMKX 251051 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 550 AM CDT FRI AUG 25 2006 WIC045-065-251100- /O.CAN.KMKX.SV.W.0183.000000T0000Z-060825T1100Z/ GREEN WI-LAFAYETTE WI- 550 AM CDT FRI AUG 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND GREEN COUNTIES IS CANCELLED... THE PORTION OF THE SEVERE THUNDERSTORM PRODUCING THE LARGE HAIL HAS DROPPED JUST SOUTH INTO ILLINOIS. THUNDERSTORMS WILL CONTINUE OVER LAFAYETTE AND WESTERN PORTIONS OF GREEN COUNTY...WITH SOME SMALL HAIL POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL WISCONSIN. LAT...LON 4279 9007 4251 9016 4250 8937 4281 8938 $$ HENTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:58 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 25, 2:58 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 AM CDT FRI AUG 25 2006 .DISCUSSION...FORECAST FOCUS IS ON CONVECTION TODAY AND TONIGHT...THEN ON QUIET WEATHER THROUGH WEEKEND. ATMOSPHERE IS EXPECTED TO REMAIN MOIST AND UNSTABLE TODAY INTO THE EVENING HOURS. CAPES ARE EXPECTED TO BE AROUND 3K. STRONG MOISTURE CONVERGENCE FORECAST AHEAD OF CDFNT EXPECTED TO BE APPROACHING WESTERN WISCONSIN BY AROUND 18Z. PRECIPITABLE WATER CLOSE TO 2 INCHES. MODELS INDICATE H700 OMEGA OVERLAYING STRONG QCONVERGENCE THIS AFTERNOON THROUGH EVENING HOURS. IN ADDITION...A STRONG THETA-E RIDGE...QPV AND ISENT LIFT ARE EXPECTED. THE FRONT IS NOT FORECAST TO EXIT EASTERN CWA UNTIL AFTER 06Z...THEN MID LEVELS DRY OUT QUICKLY AND THE DYNAMICS DIMINISH. EXPECT CONVECTION TO DIMINISH EARLY THIS MORNING...THEN REDEVELOP THIS AFTERNOON AS THE FRONT APPROACHES DURING MAX HEATING. CONVECTION SHOULD CONTINUE ALONG AND AHEAD OF THE FRONT...ENDING FROM THE WEST EARLY IN THE EVENING...AND FINALLY ENDING IN THE EAST AFTER MIDNIGHT. DRY HIGH PRESSURE BUILDS ACROSS WESTERN GREAT LAKES REGION SATURDAY...AND LINGERS THROUGH AT LEAST WEDNESDAY. A PROLONGED PERIOD OF QUIET WEATHER IS EXPECTED WITH TEMPERATURES NEAR SEASONAL NORMALS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 25, 4:18 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CDT FRI AUG 25 2006 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 418 AM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN TODAY AND THIS EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND JUST NORTH OF A WARM FRONTAL BOUNDARY THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE MARGINALLY SEVERE HAIL. SOME STORMS OR REPEATING STORMS WILL PRODUCE HEAVY RAINS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN AREAS WHICH HAVE RECEIVED HEAVY RAINFALL. THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS EVENING AS LOW PRESSURE MOVES INTO SOUTHWEST WISCONSIN...THEN TOWARD EAST CENTRAL WISCONSIN WITH A TRAILING COLD FRONT PUSHING FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LMZ643>646-665-260930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 418 AM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND JUST NORTH OF A WARM FRONTAL BOUNDARY THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE MARGINALLY SEVERE HAIL. THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS EVENING AS LOW PRESSURE PUSHES INTO SOUTHERN TO EAST CENTRAL WISCONSIN. LARGE HAIL...DAMAGING WINDS AND SOME WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HENTZ
In the hours before
Special weather statement, Aug 25, 1:25 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 125 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-250730- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 125 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... THUNDERSTORMS INCREASING OVER SOUTHWEST WISCONSIN. AT 125 AM...THE FIRST BATCH OF THUNDERSTORMS THAT ADVANCED INTO PARTS OF SOUTH CENTRAL WISCONSIN HAVE CONTINUED TO WEAKEN. SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC TO MONTELLO AND REEDSBURG. THESE SHOWERS WERE MOVING TO THE EAST AT 25 MPH. GUSTY WINDS TO 35 MPH MAY ACCOMPANY SOME OF THESE SHOWERS. FARTHER WEST...STRONGER THUNDERSTORMS WERE RACING EAST ACROSS NORTHERN IOWA AND SOUTHERN MINNESOTA TOWARD SOUTHWEST WISCONSIN. THESE THUNDERSTORMS WILL BE PUSHING RAPIDLY EAST AT 40 MPH AND WILL AFFECT THE AREA FROM THE WISCONSIN DELLS TO SPRING GREEN... DODGEVILLE...MINERAL POINT AND DARLINGTON BETWEEN 215 AM AND 330 AM. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS COULD RESULT IN LARGE HAIL...HOWEVER MORE THAN LIKELY THEY WILL WEAKEN OR REMAIN AT A SIMILAR INTENSITY AS THEY PUSH INTO SOUTH CENTRAL WISCONSIN. HEAVY RAINFALL AND FLOODING...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINFALL WEDNESDAY NIGHT AND THURSDAY WILL ALSO BE A THREAT LATE TONIGHT. IT IS POSSIBLE THAT SOME LOCATIONS COULD RECEIVE SEVERAL INCHES OF RAIN DURING THE LATE NIGHT. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE UNSETTLED WEATHER EXPECTED TONIGHT. MBK
Special weather statement, Aug 25, 2:25 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 225 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-250900- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 225 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... THUNDERSTORMS APPROACHING SOUTH CENTRAL WISCONSIN. AT 225 AM...A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC AND SHEBOYGAN SOUTHWEST TO MARKESAN AND THE WISCONSIN DELLS. WIND GUSTS TO 40 MPH MAY ACCOMPANY SOME OF THESE SHOWERS. A WEAKENING BATCH OF THUNDERSTORMS WAS PUSHING FROM NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. THESE THUNDERSTORMS ARE PUSHING TO THE EAST AT 30 MPH AND WILL AFFECT THE AREA FROM REEDSBURG TO SPRING GREEN...DODGEVILLE AND BELMONT BETWEEN 3 AM AND 4 AM. THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS COULD RESULT IN LARGE HAIL AND WIND GUSTS TO 50 MPH...HOWEVER MORE THAN LIKELY THEY WILL CONTINUE TO WEAKEN AS THEY PUSH INTO SOUTH CENTRAL WISCONSIN DUE TO A MORE STABLE ATMOSPHERE ACROSS THE REGION. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE UNSETTLED WEATHER EXPECTED TONIGHT. MBK
Special weather statement, Aug 25, 3:25 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-251000- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 325 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... THUNDERSTORMS WERE APPROACHING SOUTH CENTRAL WISCONSIN. AT 325 AM...A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO NEAR THE DELLS. A BATCH OF THUNDERSTORMS WAS PUSHING EAST FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE EAST AT 30 MPH AND WILL AFFECT THE IOWA AND SAUK COUNTY AREA FROM REEDSBURG TO SPRING GREEN...DODGEVILLE AND BELMONT BETWEEN 4 AND 5 AM. THESE STORMS WILL PRODUCE MODERATE TO HEAVY RAINFALL AND SMALL HAIL AS THEY PUSH INTO SOUTH CENTRAL WISCONSIN. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE UNSETTLED WEATHER EXPECTED DURING THE EARLY MORNING HOURS. HENTZ
Special weather statement, Aug 25, 4:25 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-251100- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 425 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN. AT 425 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE EAST AT 35 MPH AND WERE AFFECTING AREAS FROM SOUTHERN SAUK INTO IOWA COUNTY. THESE STORMS WILL PRODUCE MODERATE TO HEAVY RAINFALL AND SMALL HAIL. THE STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE AND PORTIONS OF DANE COUNTY BY 500 AM. A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO MARQUETTE AND NORTHERN SAUK COUNTY NEAR THE DELLS. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE UNSETTLED WEATHER EXPECTED DURING THE EARLY MORNING HOURS. HENTZ
Local storm report, Aug 25, 5:05 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL BELMONT 42.74N 90.33W
08/25/2006 E0.50 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
GDSpecial weather statement, Aug 25, 5:05 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 505 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-251100- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 505 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN. AT 505 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE EAST AT 40 MPH AND WERE AFFECTING AREAS IN SOUTHERN IOWA AND LAFAYETTE COUNTY. THESE STORMS WERE PRODUCING HEAVY RAINFALL AND 1/2 INCH HAIL. THESE STRONG THUNDERSTORMS WILL PUSH INTO GREEN AND SOUTHERN DANE COUNTIES BY 530 AM. ELSEWHERE A BAND OF SHOWERS AND SCATTERED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO AREAS NORTH AND WEST OF MADISON...INTO THE DELLS AREA. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:51 AM CDT | Special Marine Warning | MKX | 84 min | |
| Aug 25, 7:28 AM CDT | Special Marine Warning | MKX | 92 min | |
| Aug 25, 8:47 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 58 min |
| Aug 25, 9:43 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 77 min |
| Aug 25, 10:32 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 43 min |
| Aug 25, 11:00 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 42 min |
| Aug 25, 2:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.